# SDR ASOA201001341

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL LOCATED AT FS 349.00, RBL 36.00, WL 73.50 IS CORRODED ON OTBD SIDE MAX DEPTH .030".  REPAIRED TRANSVERSE BEAM BY COMPLYING WITH STEPS 1-11 OF REO 601R-53-21-1178. ECTC REQUIRED. REO 601R-53-21-1178 REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD. ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR IAW GMM 3-3 PROCEDURES PRIOR TO THE ACFT BEING RETURNED TO SERVICE. PAINTED RIVETS IAW ASA RII C/W 5300044.
